# SDR AU960681

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 50028202
- Condition: Fractured
- Location: Lg Wheel/Brake S
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WHEEL BRAKE DRIVE PAD KEY SECTION SEPARATED  FROM WHEEL (ONE PIECE CASTING) - OVERLOAD FRACTURE CAUSED BY REDUCTION IN WHEEL CROSS SECTION DUE TO GROOVING FROM LOOSE  DUST/WATER SHIELD
